×

zbMATH — the first resource for mathematics

Arab Gulf Journal of Scientific Research

Short Title: Arab Gulf J. Sci. Res.
Publisher: Arabian Gulf University, Manama
ISSN: 1015-4442
Online: http://www.agu.edu.bh/english/AGJSR/
Predecessor: Arab Gulf Journal of Scientific Research, A
Successor: Arab Gulf Journal of Scientific Research, A
Comments: No longer indexed; Vol.5, No.1 (1987) - Vol.7, No.1 (1989) were published as: Arab Gulf J. Sci. Res., A
Documents indexed: 53 Publications (1983–2005)

Publications by Year

Citations contained in zbMATH

Access to citation profile requires subscription